Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Arthralgia (2355)
Date of Event
10/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient received total hip arthroplasty.During broaching and removal of the broach, a fracture was discovered in the proximal femur.The fracture was reinforced with a cable.After confirming no stem subsidence, the operation was completed.The surgeon commented that the cortical bone of the proximal femur appeared thin, making it prone to fracture.